| Model Number |
7214 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon slow deflation occurred.The target lesion was located in a coronary artery.A 2.25mm x 20mm nc emerge balloon catheter was advanced for dilatation.However, during deflation, the balloon deflated slowly.The procedure was completed with a different device.There were no patient complications reported.
Additional Manufacturer Narrative
Date of event: used the 1st date of the month for the event date.